# SDR AALA202307072660

- Difficulty date: June 26, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 67,624 hours, 33,660 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ABS0638B08
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT 204WL ELECTRICAL CONNECTOR 204WLA BACKSHELL BROKEN UNDER PASSENGER CABIN CEILING PANEL 241FC. REPLACED BACKSHELL PER ESPM 20-33-45 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.
